Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Solving the $p$-Laplacian on manifolds


Author: Marc Troyanov
Journal: Proc. Amer. Math. Soc. 128 (2000), 541-545
MSC (1991): Primary 31C15, 31C12, 31C45; Secondary 53C20
Published electronically: July 8, 1999
MathSciNet review: 1622993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove in this paper that the equation $\Delta _{p}u+h=0$ on a $p$-hyperbolic manifold $M$ has a solution with $p$-integrable gradient for any bounded measurable function $h : M \to \mathbb R$ with compact support.


References [Enhancements On Off] (What's this?)

  • 1. Pavel Drábek, Nonlinear eigenvalue problem for 𝑝-Laplacian in 𝐑^{𝐍}, Math. Nachr. 173 (1995), 131–139. MR 1336957, 10.1002/mana.19951730109
  • 2. V. Gol'dshtein and M. Troyanov, Sur la non résolubilité du p-laplacien sur $\mathbb R^n$, C. R. Acad. Sci. Paris 326 (1998), 1185-1187. CMP 99:02
  • 3. E. Hebey, Sobolev spaces on Riemannian manifolds, Springer Lect. Notes in Math. 1635. CMP 98:04
  • 4. Juha Heinonen, Tero Kilpeläinen, and Olli Martio, Nonlinear potential theory of degenerate elliptic equations, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 1993. Oxford Science Publications. MR 1207810
  • 5. Peter Tolksdorf, Regularity for a more general class of quasilinear elliptic equations, J. Differential Equations 51 (1984), no. 1, 126–150. MR 727034, 10.1016/0022-0396(84)90105-0
  • 6. M. Troyanov, Parabolicity of manifolds, préprint EPFL, 1997.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31C15, 31C12, 31C45, 53C20

Retrieve articles in all journals with MSC (1991): 31C15, 31C12, 31C45, 53C20


Additional Information

Marc Troyanov
Affiliation: Départment de Mathématiques, Ecole Polytechnique Fédérale de Lausanne, 1015 Lausanne, Switzerland
Email: troyanov@math.epfl.ch

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05035-2
Keywords: Differential geometry, potential theory, non linear partial differential equations
Received by editor(s): April 6, 1998
Published electronically: July 8, 1999
Communicated by: Peter Li
Article copyright: © Copyright 1999 American Mathematical Society